# SDR USAA2009073091950

- Difficulty date: July 29, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 31,703 hours, 12,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2565
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-6 - EES - LOW PRESSURE IN THE DAMPER AND EMERGENCY OPERATION CYLINDER AT THE PASSENGER / CREW DOOR 831.  PERFORMED CHARGING OF DAMPER AND EMERGENCY OPERATION CYLINDER AT THE PASSENGER / CREW DOOR 831 IAW A319 AMM 52-10-00-614-001.
